MAUDE Adverse Event Report: CARDINAL HEALTH 8FR REPLOGLE SUCT CATH; CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION

CARDINAL HEALTH 8FR REPLOGLE SUCT CATH; CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION
Model Number 8888256529
Medical Device Problem Codes Complete Blockage (1094); Decrease in Suction (1146)
Health Effect - Clinical Codes Abdominal Distention (2601); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there is an issue with the replogle suction catheter.The replogle was in place at the start of the rn's shift and was found occluded; it would not aspirate or flush with air.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.A sample analysis could not be performed since no photographs or samples or were provided for evaluation.A root cause could not be attributed to a manufacturing/production process.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing facility will continue monitor the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.In case of a repeated issues and/or reoccurrence, new investigation for the specific events would be carried out for each case.
 
Event or Problem Description
Additional information was obtained on (b)(6) 2022 during a phone conversation with nurse bleiler in which she stated that the baby experienced a lot of abdominal distention as a result of the occlusion because the device was not suctioning.The device was replaced and the baby was suctioned with no further medical intervention required.
 
Additional Manufacturer Narrative
Section b3: - describe event or problem - additional information was received on 4/14/22 and the event description has been updated.Section h6: - health effect - clinical code: initially, this was coded as 4582 however additional information has been received therefore the coding has been updated to code 2601.Section h6: - health effect - impact code: initially, this was coded as 2199 however additional information has been received therefore the coding has been updated to code 4629 & 4627.Section h6: - medical device problem code - initially, the added code 1146 was not included however additional information has been received therefore the code has been added.

Brand Name
8FR REPLOGLE SUCT CATH
Common Device Name
CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13938962
Report Number9612030-2022-03196
Device Sequence Number4813773
Product Code KDH
UDI-Device Identifier10884521000711
UDI-Public10884521000711
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256529
Device Catalogue Number8888256529
Device Lot Number2126437964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer03/25/2022
03/25/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date04/13/2022
04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown